# SDR USAASA01011

- Difficulty date: April 14, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Computer
- Part number: 87292325V04
- Condition: Faulty
- Location: E/E Bay
- Part time: 3,808 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

CLT-RIC - FLT 1988 - AN ECAM AVIONICS SMOKE WARNING MESSAGE WAS RECEIVED AT FL250.  QRH PROCEDURES WERE FOLLOWED AND THE FLIGHT DIVERTED TO RDU.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE AVIONICS SMOKE DETECTOR AND THE AEVC COMPUTER.  OPS CHECKED OK.  (M)
